Alert archive / Iowa / Flash Flood Warnings in 2009

Flash Flood Warning 28, NWS Quad Cities, IA

August 9, 2009Buchanan County, Delaware County, Dubuque County, Iowa

NWS Quad Cities, IA issued this flash flood warning at Aug 9, 2009, 2:31 PM CDT for Buchanan County, Delaware County, Dubuque County, Iowa. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 9, 2009, 2:31 PM CDT (19:31 UTC)
Expired
Aug 9, 2009, 8:30 PM CDT
In force
6 hr
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Flood severity
None

Counties Buchanan County, IA, Delaware County, IA, Dubuque County, IA

The radar

The Quad Cities radar (KDVN), 106 km from the middle of the area, began a volume at 19:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 7.5 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2009-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2218 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2009-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 252 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2218 J/kg
Mixed-layer CIN
-151 J/kg
Mixed-layer LCL
1047 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
252 m²/s²
0-3 km storm-relative helicity
276 m²/s²
Significant tornado parameter
0.5
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KDVN 091931
FFWDVN
IAC019-055-061-100130-
/O.NEW.KDVN.FF.W.0028.090809T1931Z-090810T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
231 PM CDT SUN AUG 9 2009

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BUCHANAN COUNTY IN NORTHEAST IOWA...
  THIS INCLUDES THE CITY OF INDEPENDENCE...
  DELAWARE COUNTY IN NORTHEAST IOWA...
  THIS INCLUDES THE CITY OF MANCHESTER...
  DUBUQUE COUNTY IN NORTHEAST IOWA...
  THIS INCLUDES THE CITY OF DUBUQUE...

* UNTIL 830 PM CDT

* AT 226 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
  THUNDERSTORMS WITH VERY HEAVY RAIN OVER BUCHANAN AND DELAWARE
  COUNTIES...MOVING EAST AT 30 MPH. RADAR ESTIMATES THAT 1 TO 3 INCHES
  OF RAIN HAS ALREADY FALLEN IN MANY AREAS ESPECIALLY ALONG AND NORTH
  OF HIGHWAY 20. ADDITIONAL THUNDERSTORMS WILL CONTINUE TO DEVELOP AND
  MOVE OVER THE AREA INTO THIS EVENING...BRINGING MORE HEAVY RAIN 
  AND THE THREAT OF FLASH FLOODING. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  WORTHINGTON...WINTHROP...SHERRILL...SAGEVILLE...RYAN...ROWLEY...
  RICKARDSVILLE...QUASQUETON...PEOSTA...ONEIDA...NEW VIENNA...
  MASONVILLE...LUXEMBURG...LAMONT...JESUP...HOPKINTON...HOLY CROSS...
  HAZLETON...GREELEY...FARLEY...EPWORTH...EARLVILLE...DYERSVILLE...
  DURANGO...DUNDEE...DELHI...DELAWARE...COLESBURG...CENTRALIA...
  BANKSTON...BALLTOWN...AURORA AND ASBURY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF FLOOD-PRONE
AND LOW LYING AREAS. MOVE IMMEDIATELY FROM THESE AREAS TO HIGHER
GROUND.

DO NOT DRIVE ON FLOODED ROADS. MOST FATALITIES OCCUR IN VEHICLES
SWEPT AWAY IN FLOOD WATERS AS SHALLOW AS 1 FOOT.

FLOODING OF SMALL STREAMS AND CREEKS...STREETS...UNDERPASSES AND LOW
LYING URBAN AREAS IS LIKELY.

FLOODING OF SMALL STREAMS AND CREEKS...HIGHWAYS AND STREETS...
UNDERPASSES AND LOW LYING URBAN AND RURAL AREAS IS LIKELY.

IF YOU ARE CAMPING NEAR A STREAM...CREEK OR OTHER LOW LYING AREA...
MOVE IMMEDIATELY TO HIGHER GROUND.

PLEASE REPORT ANY FLOODING OR DAMAGE TO YOUR LOCAL LAW ENFORCEMENT
AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4266 9074 4262 9068 4258 9067 4254 9063
      4248 9065 4239 9049 4238 9066 4229 9067
      4230 9207 4264 9208 4265 9091 4268 9087

$$
2 follow-up statements
000 
WGUS73 KDVN 092032
FFSDVN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
332 PM CDT SUN AUG 9 2009

IAC019-055-061-100130-
/O.CON.KDVN.FF.W.0028.000000T0000Z-090810T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DUBUQUE IA-DELAWARE IA-BUCHANAN IA-
332 PM CDT SUN AUG 9 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
BUCHANAN...DELAWARE AND DUBUQUE COUNTIES...

AT 329 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SCATTERED THUNDERSTORMS PRODUCING VERY HEAVY RAIN OVER THE
WARNED AREA. RADAR ESTIMATES BETWEEN 1 AND 3 INCHES OF RAIN HAS
ALREADY FALLEN EARLIER THIS AFTERNOON...ESPECIALLY ALONG AND NORTH
OF HIGHWAY 20. THUNDERSTORMS WILL CONTINUALLY REDEVELOP AND MOVE
OVER THE SAME AREAS REPEATEDLY THROUGH EARLY THIS EVENING...RESULTING
IN ADDITIONAL HEAVY RAINFALL AND THE THREAT FOR FLASH FLOODING. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SHERRILL...
SAGEVILLE...RICKARDSVILLE...ONEIDA...NEW VIENNA...LUXEMBURG...
LAMONT...HOLY CROSS...HAZLETON...GREELEY...DURANGO...DUNDEE...
COLESBURG...BALLTOWN AND AURORA

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE ON FLOODED ROADS. MOST FATALITIES OCCUR IN VEHICLES
SWEPT AWAY IN FLOOD WATERS AS SHALLOW AS 1 FOOT.

FLOODING OF SMALL STREAMS AND CREEKS...HIGHWAYS AND STREETS...
UNDERPASSES AND LOW LYING URBAN AND RURAL AREAS IS LIKELY.

IF YOU ARE CAMPING NEAR A STREAM...CREEK OR OTHER LOW LYING AREA...
MOVE IMMEDIATELY TO HIGHER GROUND.

PLEASE REPORT ANY FLOODING OR DAMAGE TO YOUR LOCAL LAW ENFORCEMENT
AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4266 9074 4262 9068 4258 9067 4254 9063
      4248 9065 4239 9049 4238 9066 4229 9067
      4230 9207 4264 9208 4265 9091 4268 9087

$$
000 
WGUS73 KDVN 092229
FFSDVN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
529 PM CDT SUN AUG 9 2009

IAC019-055-061-100130-
/O.CON.KDVN.FF.W.0028.000000T0000Z-090810T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DUBUQUE IA-DELAWARE IA-BUCHANAN IA-
529 PM CDT SUN AUG 9 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
BUCHANAN...DELAWARE AND DUBUQUE COUNTIES...

AT 524 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS PRODUCING HEAVY RAIN
OVER THE WARNED AREA. ADDITIONAL THUNDERSTORMS DEVELOPING ALONG
OVER CENTRAL IOWA MAY LIFT NORTH AND AFFECT AREAS ALONG AND MAINLY 
SOUTH OF HIGHWAY 20 THROUGH 7 PM. THESE STORMS WILL MOVE OVER THE
SAME AREAS REPEATEDLY RESULTING IN VERY HEAVY RAINFALL AND THE 
THREAT FOR FLASH FLOODING. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SHERRILL...
SAGEVILLE...RICKARDSVILLE...ONEIDA...NEW VIENNA...LUXEMBURG...
LAMONT...HOLY CROSS...HAZLETON...GREELEY...DURANGO...DUNDEE...
COLESBURG...BALLTOWN AND AURORA

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE ON FLOODED ROADS. MOST FATALITIES OCCUR IN VEHICLES
SWEPT AWAY IN FLOOD WATERS AS SHALLOW AS 1 FOOT.

FLOODING OF SMALL STREAMS AND CREEKS...HIGHWAYS AND STREETS...
UNDERPASSES AND LOW LYING URBAN AND RURAL AREAS IS LIKELY.

IF YOU ARE CAMPING NEAR A STREAM...CREEK OR OTHER LOW LYING AREA...
MOVE IMMEDIATELY TO HIGHER GROUND.

PLEASE REPORT ANY FLOODING OR DAMAGE TO YOUR LOCAL LAW ENFORCEMENT
AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4266 9074 4262 9068 4258 9067 4254 9063
      4248 9065 4239 9049 4238 9066 4229 9067
      4230 9207 4264 9208 4265 9091 4268 9087

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Aug 9, 1:08 PM CDT, 1 hour 23 minutes earlier.

Area forecast discussion, Aug 9, 1:08 PM CDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
108 PM CDT SUN AUG 9 2009

.UPDATE...
CURRENT SITUATION IS HIGHLY NONLINEAR AND EVOLVING RAPIDLY. THE
COMBINATION OF CONVECTION...CLOUDS...AND OUTFLOW BOUNDARIES ARE
DROPPING TEMPERATURES AND ESSENTIALLY ENDING THE THREAT OF
DANGEROUS HEAT. THEREFORE...WILL UPDATE THE CURRENT FCST SHORTLY
TO REFLECT THE MOST RECENT CHANGES TO THE HEAT ADVISORY.
...08...

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR DES MOINES-HENRY
     IA-JEFFERSON-KEOKUK-LEE-LOUISA-MUSCATINE-SCOTT-VAN BUREN-
     WASHINGTON.

IL...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR BUREAU-HANCOCK-
     HENDERSON-HENRY IL-MCDONOUGH-MERCER-PUTNAM-ROCK ISLAND-
     WARREN.

MO...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR CLARK-SCOTLAND.

&&
Hazardous weather outlook, Aug 9, 4:59 AM CDT, 9 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
459 AM CDT SUN AUG 9 2009

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-101000-
BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO-
CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL-
HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA-
JO DAVIESS IL-JOHNSON IA-JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA-
MCDONOUGH IL-MERCER IL-MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL-
SCOTLAND MO-SCOTT IA-STEPHENSON IL-VAN BUREN IA-WARREN IL-
WASHINGTON IA-WHITESIDE IL-
459 AM CDT SUN AUG 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

DANGEROUS HEAT AND HUMIDITY WILL CONTINUE OVER MUCH OF THE AREA
TODAY. HEAT INDEX VALUES WILL AGAIN REACH 100 TO 105 DEGREES AND
LAST THROUGH EARLY EVENING. A HEAT ADVISORY REMAINS IN EFFECT THROUGH
THIS EVENING FOR AREAS GENERALLY SOUTH OF HIGHWAY 20. A COOL FRONT
PUSHING TOWARD THE AREA MAY PRODUCE AREAS OF CLOUDS AND SCATTERED
THUNDERSTORMS...WHICH WOULD BRING SOME RELIEF FROM THE HEAT BY MID
AFTERNOON IN AREAS WEST OF A LINE FROM WASHINGTON IOWA...UP TOWARD
DUBUQUE.

THE COLD FRONT WILL BRING A ROUND OF STRONG TO SEVERE THUNDERSTORMS
TO PORTIONS OF THE OUTLOOK AREA THIS EVENING AND OVERNIGHT. THE
PRIMARY THREAT IS EXPECTED TO BE DAMAGING WINDS UP TO 65 MPH AS THESE
STORMS DEVELOP IN WESTERN AND CENTRAL IOWA AND THEN MOVE ACROSS THE
LOCAL AREA. A SECONDARY THREAT WOULD BE LARGE HAIL IF A FEW STORMS
WHERE ABLE TO DEVELOP THIS AFTERNOON RIGHT OVER THE OUTLOOK AREA.
THESE STORMS WILL HAVE LARGE AMOUNTS OF MOISTURE TO WORK WITH AND
HEAVY RAINFALL WILL ALSO BE A THREAT. AREAS THAT RECEIVE REPEATED
THUNDERSTORM ACTIVITY THIS AFTERNOON AND ESPECIALLY TONIGHT WILL
HAVE THE POTENTIAL OF ACCUMULATING 1 TO 3 INCHES OF RAINFALL WITH
LOCALLY HIGHER AMOUNTS BY MONDAY MORNING. THIS TYPE OF RAINFALL
FALLING ON AREAS THAT HAVE ALREADY RECEIVED HEAVY RAINFALL OVER THE
PAST FEW DAYS WOULD PRODUCE A FLASH FLOOD THREAT...AS WELL AS
SIGNIFICANT RISES ON AREA RIVERS AND STREAMS.

THE STORM PREDICTION CENTER HAS PLACED AREAS ALONG AND NORTH OF A
LINE FROM MEMPHIS MISSOURI...TO MONMOUTH AND PRINCETON ILLINOIS IN A
SLIGHT RISK FOR SEVERE STORMS FOR LATE TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

MONDAY WILL CONTINUE TO SEE THE THREAT FOR THUNDERSTORMS...WITH SOME
HEAVY RAIN AND ISOLATED SEVERE STORMS POSSIBLE. THE STORM PREDICTION
CENTER IS FORECASTING A SLIGHT RISK FOR SEVERE STORMS OVER THE ENTIRE
OUTLOOK AREA. THE THREAT FOR SEVERE STORMS WILL END FROM WEST TO EAST
DURING THE DAY AS A COLD FRONT MOVES OUT AWAY FROM THE AREA. THE
PRIMARY THREATS FROM STRONG STORMS WILL BE GUSTY WINDS AND HEAVY RAIN
AMOUNTS.

A LOW CHANCE FOR NON SEVERE THUNDERSTORMS WILL CONTINUE THROUGH
TUESDAY SOUTH OF HIGHWAY 34.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT.

12/ERVIN

In the hours before

Local storm report, Aug 9, 1:24 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
124 PM CDT SUN AUG 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0118 PM     TSTM WND GST     DUBUQUE REGIONAL AIRPOR 42.40N 90.72W
08/09/2009  M67 MPH          DUBUQUE            IA   ASOS

&&

15
Local storm report, Aug 9, 1:55 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
155 PM CDT SUN AUG 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0154 PM     HEAVY RAIN       SSW SCALES MOUND        42.47N 90.25W
08/09/2009  M2.00 INCH       JO DAVIESS         IL   TRAINED SPOTTER

            TWO INCHES OF RAIN IN LESS THAN AN HOUR.

&&

JH2
Local storm report, Aug 9, 2:00 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
200 PM CDT SUN AUG 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0159 PM     HAIL             BELLE PLAINE            41.90N 92.27W
08/09/2009  M0.75 INCH       BENTON             IA   TRAINED SPOTTER

            SPOTTER ALSO REPORTED HEAVY RAIN.

&&

MIKEZ
Local storm report, Aug 9, 2:12 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
212 PM CDT SUN AUG 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0211 PM     HEAVY RAIN       1 SSW BELLE PLAINE      41.89N 92.28W
08/09/2009  M0.40 INCH       BENTON             IA   TRAINED SPOTTER

            APROXIMATELY 10 MINUTE TOTAL. RAIN HAS STOPPED.

&&

MIKEZ
Local storm report, Aug 9, 2:16 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
216 PM CDT SUN AUG 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0152 PM     TSTM WND DMG     W APPLE RIVER           42.50N 90.10W
08/09/2009                   JO DAVIESS         IL   TRAINED SPOTTER

            SEVERAL TREE BRANCHES 10 TO 12 INCHES IN DIAMETER BLOWN
            DOWN.

&&
Local storm report, Aug 9, 2:27 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
227 PM CDT SUN AUG 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     TSTM WND GST     RYAN                    42.35N 91.48W
08/09/2009  M60 MPH          DELAWARE           IA   EMERGENCY MNGR

&&

JH2

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 11:31 AM CDTSevere Thunderstorm WarningDVNBenton, Buchanan, Linn59 min
Aug 9, 12:13 PM CDTSevere Thunderstorm WarningDVNDelaware, Dubuque, Jones, Linn77 min
Aug 9, 12:34 PM CDTSevere Thunderstorm WarningDVNDubuque, Jackson86 min
Aug 9, 1:44 PM CDTSevere Thunderstorm WarningDVNBenton, Buchanan, Delaware, Jones, Linn61 min
Aug 9, 2:39 PM CDTSevere Thunderstorm WarningDVNDubuque42 min
Aug 9, 3:41 PM CDTFlash Flood WatchDVNBenton, Buchanan, Cedar, Clinton, Delaware, Dubuque and 5 more11 hr
Aug 9, 6:47 PM CDTSevere Thunderstorm WarningDVNBenton, Iowa, Keokuk58 min

Nearby

Flash Flood Warnings in Iowa, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.